# SDR AALA202107231024

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L= 0.150 INCH CRACK LENGTH ON WINDSHIELD CENTER FRAME. PERFORMED REPAIR ON WINDSHIELD CENTER POST FR4 AND Y0 LOWER ATTACHMENT AREA FROM THE UPPER INBOARD RADIUS IN COCKPIT IAW EA 328175.
